# SDR CALA2024043001266

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 451T250435UAL
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM; 63-0600-1-2509/// B767-06-3-7071. ALC 2 SMALL AREAS OF LIGHT CORROSION UNDER PDU 8R ON TOP SIDE OF SUBFLOOR. TAG NO 91054. REPORTED BY V930423 REMOVED AND REPLACED CORRODED WEB IAW B767 SRM 51-40-02 SECTIONS 4 & 7. SEE PARTIAL WORK ACCOMPLISHED FOR WORK COMPLETED
